# SDR SIMA20130525005

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 27,793 hours, 23,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSP, FOUND THE SECOND TO LAST FLOOR EMERGENCY LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE SECOND TO LAST FLOOR EMERGENCY LIGHT IAW AMM 33-50-12.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
